# SDR CALA2017111204044

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 68,016 hours, 7,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT NOT ILLUMINATED AT 9DC MONITOR SIDEWALL. REPLACED EMER LT ASSY AT 9DC MONITOR SIDEWALL AS PER AMM 33-51-0 5-960-801 REV 81.
